New York Journal of Mathematics
Volume 16 (2010) 737-747


Saada Hamouda

Growth of solutions of a class of linear differential equations with entire coefficients

view    print

Published: December 15, 2010
Keywords: Linear differential equations, growth of solutions, finite order
Subject: Primary 34M10; Secondary 30D35

In this paper we will investigate the growth of solutions of the linear differential equation
f(n)+Pn-1(z)ezf(n-1)+... +P0(z)ezf=0
where P0,... ,Pn-1 are polynomials.

Author information

Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem, B.P. 227 Mostaganem, Algeria